MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012625-39
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Embolism (1829); Foreign Body In Patient (2687)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot and relabeled lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot and relabeled.The investigation was unable to determine a conclusive cause for the reported stent migration.The reported patient effect of embolism is listed in instructions for use (ifu) as a known patient effect of coronary stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported the procedure was performed on (b)(6) 2018, to treat a lesion in the right common iliac artery.The 9.0x39mm omnilink elite stent was implanted without issue.On (b)(6) 2020, a second procedure was performed to treat an aortic aneurysm.It was noted the omnilink elite was not where it had been deployed.The stent was noted in the aortic aneurysm.Another stent was implanted, crushing the omnilink stent against the vessel wall.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10644373
Report Number2024168-2020-08353
Device Sequence Number16753767
Product Code NIO
UDI-Device Identifier08717648179341
UDI-Public08717648179341
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number1012625-39
Device Catalogue Number1012625-39
Device Lot Number8062041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight77